# SDR P2EA00187

- Difficulty date: May 4, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 657094723
- Condition: Delaminated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE NR 1 ENGINE PYLON UPPER PANEL WITH DELAMINATED, 14 INCHES IN LENGTH, AND 8 INCHES WIDE.  REPAIRED THE NR 1 ENGINE PYON UPPER PANEL IAW COOPESA EO NR COO-CMP-3-57-308-00.  (M)
